# SDR P5CA9600046

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR SERVICE INTERPHONE ACCESS DOOR CRACKED.  REPAIRED SAME IAW SRM 51-40-09.
